Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 391056, 9 pages
http://dx.doi.org/10.1155/2013/391056
Research Article

Global Existence and Convergence Rates for the Strong Solutions in to the 3D Chemotaxis Model

1Department of Primary Education, Hunan National Vocational College, Yueyang, Hunan 414006, China
2Department of Mathematics, Hunan Institute of Science and Technology, Yueyang, Hunan 414006, China
3The Hubei Key Laboratory of Mathematical Physics, School of Mathematics and Statistics, Central China Normal University, Wuhan 430079, China

Received 5 September 2013; Accepted 7 November 2013

Academic Editor: K. S. Govinder

Copyright © 2013 Weijun Xie et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. G. Othmer and A. Stevens, “Aggregation, blowup, and collapse: the ABCs of taxis in reinforced random walks,” SIAM Journal on Applied Mathematics, vol. 57, no. 4, pp. 1044–1081, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  2. H. A. Levine and B. D. Sleeman, “A system of reaction diffusion equations arising in the theory of reinforced random walks,” SIAM Journal on Applied Mathematics, vol. 57, no. 3, pp. 683–730, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Zhang and C. Zhu, “Global existence of solutions to a hyperbolic-parabolic system,” Proceedings of the American Mathematical Society, vol. 135, no. 4, pp. 1017–1027, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Guo, J. Xiao, H. Zhao, and C. Zhu, “Global solutions to a hyperbolic-parabolic coupled system with large initial data,” Acta Mathematica Scientia. Series B, vol. 29, no. 3, pp. 629–641, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. Li, R. H. Pan, and K. Zhao, “On a hybrid type chemotaxis model on bounded domains with large data,” SIAM Journal on Applied Mathematics, vol. 72, no. 1, pp. 417–443, 2012. View at Publisher · View at Google Scholar
  6. Y. H. Zhang, Z. Tan, B. S. Lai, and M. B. Sun, “Global analysis of smooth solutions to a generalized hyperbolic-parabolic system modeling chemotaxis,” Chinese Annals of Mathematics. Series A, vol. 33, no. 1, pp. 27–38, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. H. Zhang, Z. Tan, and M.-B. Sun, “Global existence and asymptotic behavior of smooth solutions to a coupled hyperbolic-parabolic system,” Nonlinear Analysis: Real World Applications, vol. 14, no. 1, pp. 465–482, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. H. Zhang, Z. Tan, and M. B. Sun, “Global smooth solutions to a coupled hyperbolic-parabolic system,” Chinese Annals of Mathematics. Series A, vol. 34, no. 1, pp. 29–46, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. Li, T. Li, and K. Zhao, “On a hyperbolic-parabolic system modeling chemotaxis,” Mathematical Models and Methods in Applied Sciences, vol. 21, no. 8, pp. 1631–1650, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. Corrias, B. Perthame, and H. Zaag, “A chemotaxis model motivated by angiogenesis,” Comptes Rendus de l'Académie des Sciences. Série I, vol. 336, no. 2, pp. 141–146, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L. Corrias, B. Perthame, and H. Zaag, “Global solutions of some chemotaxis and angiogenesis systems in high space dimensions,” Milan Journal of Mathematics, vol. 72, pp. 1–28, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. Gueron and N. Liron, “A model of herd grazing as a travelling wave, chemotaxis and stability,” Journal of Mathematical Biology, vol. 27, no. 5, pp. 595–608, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. D. Horstmann and A. Stevens, “A constructive approach to traveling waves in chemotaxis,” Journal of Nonlinear Science, vol. 14, no. 1, pp. 1–25, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. E. F. Keller and L. A. Segel, “Traveling bands of chemotactic bacteria: a theoretical analysis,” Journal of Theoretical Biology, vol. 30, no. 2, pp. 235–248, 1971. View at Google Scholar · View at Scopus
  15. R. Lui and Z. A. Wang, “Traveling wave solutions from microscopic to macroscopic chemotaxis models,” Journal of Mathematical Biology, vol. 61, no. 5, pp. 739–761, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. T. Nagai and T. Ikeda, “Traveling waves in a chemotactic model,” Journal of Mathematical Biology, vol. 30, no. 2, pp. 169–184, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. R. Duan, A. Lorz, and P. Markowich, “Global solutions to the coupled chemotaxis-fluid equations,” Communications in Partial Differential Equations, vol. 35, no. 9, pp. 1635–1673, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. D. Horstmann and M. Winkler, “Boundedness vs. blow-up in a chemotaxis system,” Journal of Differential Equations, vol. 215, no. 1, pp. 52–107, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Y. Yang, H. Chen, and W. Liu, “On existence of global solutions and blow-up to a system of the reaction-diffusion equations modelling chemotaxis,” SIAM Journal on Mathematical Analysis, vol. 33, no. 4, pp. 763–785, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  20. R. Duan and H. Ma, “Global existence and convergence rates for the 3-D compressible Navier-Stokes equations without heat conductivity,” Indiana University Mathematics Journal, vol. 57, no. 5, pp. 2299–2319, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Y. H. Zhang, H. Deng, and M. Sun, “Global analysis of smooth solutions to a hyperbolic-parabolic coupled system,” Frontiers of Mathematics in China, vol. 8, no. 6, pp. 1437–1460, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  22. T. Li and Z.-A. Wang, “Nonlinear stability of traveling waves to a hyperbolic-parabolic system modeling chemotaxis,” SIAM Journal on Applied Mathematics, vol. 70, no. 5, pp. 1522–1541, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  23. T. Li and Z.-A. Wang, “Asymptotic nonlinear stability of traveling waves to conservation laws arising from chemotaxis,” Journal of Differential Equations, vol. 250, no. 3, pp. 1310–1333, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. H. Peng, L. Ruan, and C. Zhu, “Convergence rates of zero diffusion limit on large amplitude solution to a conservation laws arising in chemotaxis,” Kinetic and Related Models, vol. 5, no. 3, pp. 563–581, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. Z. Chen, “Asymptotic stability of strong rarefaction waves for the compressible fluid models of Korteweg type,” Journal of Mathematical Analysis and Applications, vol. 394, no. 1, pp. 438–448, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. Z. Ge and J. Yan, “Analysis of multiscale finite element method for the stationary Navier-Stokes equations,” Nonlinear Analysis: Real World Applications, vol. 13, no. 1, pp. 385–394, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. Z. Tan, H. Wang, and J. Xu, “Global existence and optimal L2 decay rate for the strong solutions to the compressible fluid models of Korteweg type,” Journal of Mathematical Analysis and Applications, vol. 390, no. 1, pp. 181–187, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. Y. Li, “Global existence and optimal decay rate of the compressible Navier-Stokes-Korteweg equations with external force,” Journal of Mathematical Analysis and Applications, vol. 388, no. 2, pp. 1218–1232, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. Z. Tan and G. Wu, “Global existence for the non-isentropic compressible Navier-Stokes-Poisson system in three and higher dimensions,” Nonlinear Analysis: Real World Applications, vol. 13, no. 2, pp. 650–664, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. Y. Li and X. Yang, “Global existence and asymptotic behavior of the solutions to the three-dimensional bipolar Euler-Poisson systems,” Journal of Differential Equations, vol. 252, no. 1, pp. 768–791, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. L. Tebou, “Stabilization of some coupled hyperbolic/parabolic equations,” Discrete and Continuous Dynamical Systems. Series B, vol. 14, no. 4, pp. 1601–1620, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. R. Duan, H. Liu, S. Ukai, and T. Yang, “Optimal Lp-Lq convergence rates for the compressible Navier-Stokes equations with potential force,” Journal of Differential Equations, vol. 238, no. 1, pp. 220–233, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  33. R. Duan, S. Ukai, T. Yang, and H. Zhao, “Optimal convergence rates for the compressible Navier-Stokes equations with potential forces,” Mathematical Models and Methods in Applied Sciences, vol. 17, no. 5, pp. 737–758, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. R. Duan, S. Ukai, and T. Yang, “A combination of energy method and spectral analysis for study of equations of gas motion,” Frontiers of Mathematics in China, vol. 4, no. 2, pp. 253–282, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. R. Duan, S. Ukai, T. Yang, and H. Zhao, “Optimal decay estimates on the linearized Boltzmann equation with time dependent force and their applications,” Communications in Mathematical Physics, vol. 277, no. 1, pp. 189–236, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. S. Kawashima, Systems of a hyperbolic-parabolic composite type, with applications to the equations of magnetohydrodynamics [Doctoral thesis], Kyoto University, 1983.
  37. S. Kató, “On local and global existence theorems for a nonautonomous differential equation in a Banach space,” Funkcialaj Ekvacioj, vol. 19, no. 3, pp. 279–286, 1976. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. T. Nishida, “Nonlinear hyperbolic equations and related topics in fluid dynamics,” Publicacions Matemàtiques, vol. 128, pp. 1053–1068, 1978. View at Google Scholar
  39. D. Hoff and K. Zumbrun, “Multi-dimensional diffusion waves for the Navier-Stokes equations of compressible flow,” Indiana University Mathematics Journal, vol. 44, no. 2, pp. 603–676, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. D. Hoff and K. Zumbrun, “Pointwise decay estimates for multidimensional Navier-Stokes diffusion waves,” Zeitschrift für Angewandte Mathematik und Physik, vol. 48, no. 4, pp. 597–614, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet